Alert archive / West Virginia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 16, NWS Charleston, WV

June 9, 2013Lincoln County, Mingo County, Wayne County, West Virginia; Lawrence County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2013, 6:09 PM EDT for Lincoln County, Mingo County, Wayne County, West Virginia; Lawrence County, Kentucky. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2013, 6:09 PM EDT (22:09 UTC)
Expired
Jun 9, 2013, 7:15 PM EDT
In force
66 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Lawrence County, KY, Lincoln County, WV, Mingo County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 75 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS51 KRLX 092209
SVRRLX
KYC127-WVC043-059-099-092315-
/O.NEW.KRLX.SV.W.0016.130609T2209Z-130609T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
609 PM EDT SUN JUN 9 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAWRENCE COUNTY IN KENTUCKY...
  EXTREME SOUTHWESTERN LINCOLN COUNTY IN WEST VIRGINIA...
  NORTHWESTERN MINGO COUNTY IN WEST VIRGINIA...
  SOUTHERN WAYNE COUNTY IN WEST VIRGINIA...

* UNTIL 715 PM EDT

* AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS     
  LOCATED NEAR ULYSSES...OR 7 MILES NORTHWEST OF INEZ...MOVING EAST  
  NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KIAHSVILLE...DUNLOW...CHARLEY AND EAST LYNN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3821 8233 3798 8219 3795 8219 3788 8214
      3783 8241 3790 8244 3790 8248 3795 8252
      3794 8257 3788 8261 3789 8267 3791 8274
      3801 8274
TIME...MOT...LOC 2209Z 249DEG 14KT 3792 8265

$$

50
2 follow-up statements
005 
WWUS51 KRLX 092246
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
646 PM EDT SUN JUN 9 2013

KYC127-092256-
/O.CAN.KRLX.SV.W.0016.000000T0000Z-130609T2315Z/
LAWRENCE KY-
646 PM EDT SUN JUN 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE COUNTY
IN KENTUCKY IS CANCELLED...

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3821 8233 3798 8219 3795 8219 3788 8214
      3788 8242 3790 8244 3790 8248 3794 8251
      3795 8248 3797 8248 3798 8246 3800 8252
      3809 8257
TIME...MOT...LOC 2246Z 251DEG 19KT 3799 8240

$$

WVC043-059-099-092315-
/O.CON.KRLX.SV.W.0016.000000T0000Z-130609T2315Z/
MINGO WV-LINCOLN WV-WAYNE WV-
646 PM EDT SUN JUN 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN WAYNE...EXTREME SOUTHWESTERN LINCOLN AND NORTHWESTERN
MINGO COUNTIES...

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR DUNLOW...OR 10 MILES NORTHEAST OF INEZ...MOVING 
NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILSONDALE...EAST LYNN LAKE...EAST LYNN...BREEDEN AND KIAHSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3821 8233 3798 8219 3795 8219 3788 8214
      3788 8242 3790 8244 3790 8248 3794 8251
      3795 8248 3797 8248 3798 8246 3800 8252
      3809 8257
TIME...MOT...LOC 2246Z 251DEG 19KT 3799 8240

$$

50
371 
WWUS51 KRLX 092301
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
701 PM EDT SUN JUN 9 2013

WVC043-059-099-092309-
/O.CAN.KRLX.SV.W.0016.000000T0000Z-130609T2315Z/
MINGO WV-LINCOLN WV-WAYNE WV-
701 PM EDT SUN JUN 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE...EXTREME
SOUTHWESTERN LINCOLN AND NORTHWESTERN MINGO COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND 
SMALL HAIL ARE STILL POSSIBLE.


LAT...LON 3821 8233 3798 8219 3795 8219 3788 8214
      3788 8242 3790 8244 3790 8248 3794 8251
      3795 8248 3797 8248 3798 8246 3800 8252
      3809 8257
TIME...MOT...LOC 2259Z 251DEG 19KT 3801 8232

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:03 PM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 9, 3:03 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
303 PM EDT SUN JUN 9 2013

.SYNOPSIS...
A WEAK COLD FRONT BUT STRONG UPPER LEVEL DISTURBANCE APPROACH
TONIGHT AND CROSS MONDAY INTO MONDAY NIGHT. HIGH PRESSURE CROSSES
MIDWEEK...THEN LOW PRESSURE LATE WEEK.  HIGH PRESSURE END OF WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
DEARTH OF CLOUDS HAS ALLOWED DECENT SURFACE HEATING TODAY.
MEANWHILE...UPPER LEVEL DISTURBANCE INTERACTING WITH WARM FRONT NEAR
THE OHIO VALLEY WILL CONTINUE MOVING NNE...WITH ASSOCIATED
CONVECTION.  INCREASING FLOW BRINGING AN INCREASE IN MOISTURE FROM
THE S COULD...IN COMBINATION WITH THE FORCING AND AFTERNOON
HEATING...LEAD TO STRONG THUNDERSTORMS IN THE WESTERN FRINGES OF THE
FCST AREA BEFORE SUNSET...ESPECIALLY KY PER SPC SLIGHT RISK AND
MCD.  MID LEVEL LAPSE RATES REMAIN WEAK WITH A BIT OF A CAP
INDICATED...ESPECIALLY EASTERN AND CENTRAL PORTIONS OF THE AREA.
THAT AND SUNDOWN WILL LIMIT THE AREA TO WHICH THE THREAT FOR STRONG
THUNDERSTORMS WILL REACH.

STLT WATER VAPOR IMAGERY SHOWS TROPICAL CONNECTION FROM ACROSS THE
MEXICAN ISTHMUS AHEAD OF A TROUGH THAT IS RATHER AMPLIFIED FOR
JUNE.  THIS FEATURE MOVES E...UNDERCUTTING HUDSON BAY
BLOCK...TONIGHT AND MON.  WIDESPREAD SHOWERS ARRIVE OVERNIGHT AND
EXIT MON MIDDAY AND AFTERNOON AS A WEAK SURFACE COLD FRONT MOVES
THROUGH.  INCLUDED THUNDERSTORMS IN THE MIX EVEN OVERNIGHT AND MON
MORNING...ON ACCOUNT OF THE STRENGTH OF THE UPPER
FORCING...AVAILABLE MOISTURE AND THE POSSIBILITY FOR ELEVATED
CONVECTION.  HAVE ALSO MOVED UP THE START TIME OF THE PRECIPITATION.

MAIN THING TO WATCH IS THE THREAT FOR HEAVY RAINFALL IN THE MOISTURE
PLUME AXIS THAT SETS UP OVER THE MIDDLE OHIO VALLEY EARLY MORNING
MORNING...ANY FLOOD THREAT WOULD BE A BIT MORE LIKELY IN E CENTRAL
OHIO WHERE MOISTURE AND DYNAMICS INTERSECT LOWEST FFG VALUES.

WITH ANY CLEARING MON AFTERNOON...ANOTHER ROUND OF CONVECTION MAY BE
ABLE TO GET GOING LATE IN THE DAY MON BENEATH THE UPPER LEVEL TROUGH
ESPECIALLY GIVEN ONLY MODEST DRYING / COOLING BEHIND THE WEAK FRONT
AND OUR FAST APPROACHING THE SUMMER SOLSTICE.

MILD NT TONIGHT AS WARM FRONT PUSHES THROUGH...IN THE S FLOW AHEAD
OF THE COLD FRONT.  LOWS MAY OCCUR ON WET BULBING AFTER ADVECTIVE
AND NOCTURNAL /EVENING/ RISING OF DEW POINTS.  FCST LOOKED GOOD IN
LIGHT OF LATEST GUIDANCE OUTSIDE THE LOW MAV.  TEMPERATURES MON
COULD GET CLOSER TO MET /HIGHER THAN PREVIOUS FCST/ IF ENOUGH BREAKS
IN THE CLOUDS MATERIALIZE.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORM POSSIBILITIES CONTINUE INTO THIS PERIOD AS
AN UPPER LEVEL LOW APPROACHES THE REGION. AS THE UPPER SYSTEM AND
ASSOCIATED SURFACE FRONT MOVE NORTH EAST...SURFACE HIGH PRESSURE
WILL MAKE A RATHER BRIEF APPEARANCE. HIGH PRESSURE WILL ALLOW FOR
OVERNIGHT TUESDAY TO BE DRY. THIS WILL ONLY LAST A VERY SHORT TIME
AS A WARM FRONT MOVES INTO THE COUNTY WARNING AREA. THIS WILL BRING
ABOUT MORE SHOWERS AND THUNDERSTORM CHANCES...ESPECIALLY NORTH
DURING THE DAY ON WEDNESDAY.

TEMPERATURES WILL BE IN THE 60S DURING THE OVERNIGHT HOURS MONDAY
NIGHT AND TUESDAY NIGHT. HIGHS ON TUESDAY BEHIND THE FRONT WILL BE
COOLER WITH 60S IN THE MOUNTAINS AND 70S ELSEWHERE. A WARMING TREND
DURING THE DAYTIME HOURS WILL OCCUR BY WEDNESDAY. HIGHS WILL BE IN
THE 70S IN THE MOUNTAINS TO THE MID TO UPPER 80S IN THE LOWLANDS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS ARE IN GOOD AGREEMENT WITH THE OVERALL PATTERN THROUGH THE
EXTENDED WITH A COUPLE OF SHORTWAVE DISTURBANCES EJECTING OUT OF
UPPER LEVEL NORTHWEST FLOW FIRST ON WEDNESDAY NIGHT AND ANOTHER ON
THURSDAY NIGHT...THERE ARE MODEL DIFFERENCES IN THE SURFACE
RESPONSES TO THE SHORTWAVE PROPAGATION WITH THE ECMWF INCREASING
SURFACE PRESSURE FALLS DUE TO STEEPER MIDLEVEL HEIGHT DECLINES OVER
THE SOUTHERN OHIO VALLEY...WHILE THE GFS HAS A MORE LINEAR
PROGRESSION ASSOCIATED WITH THE SURFACE LOW WITH IT CENTERED EAST OF
THE APPALACHIANS BY THURSDAY AFT...AGREED WITH PREVIOUS FORECAST FOR
THE MOST PART AND PUT MORE EMPHASIS ON ECMWF DUE TO MORE PLAUSIBLE
TIMING WITH SURFACE LOW AND EXPECTED CONVECTIVE PROCESSES SLOWING
THE SYSTEM SLIGHTLY WEDNESDAY THROUGH THURSDAY NIGHT...WITH HIGH
PRESSURE BUILDING IN ON FRIDAY AND HINTS OF MORE PRECIP LATE NEXT
WEEKEND UNDER SIMILAR CONDITIONS...ALSO RELIED HEAVILY ON WPC
GUIDANCE FOR TEMPS AND WINDS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WARM FRONT ALONG THE
OHIO VALLEY THIS AFTERNOON AND EVENING.

CONVECTION WILL CONTINUE TO FIRE UP ACROSS THE LOWER OHIO VALLEY AS
FAR E AS E KY THIS AFTERNOON...AND A FEW OF THESE STORMS CAN BECOME
QUITE STRONG.  THE CONVECTION WILL WORK ITS WAY UP THROUGH THE
MIDDLE OHIO VALLEY BY EVENING...WITH ADDITIONAL CONVECTION POSSIBLE
IN THE WV MOUNTAINS.  THESE STORMS ARE NOT LIKELY TO BECOME AS
STRONG.  RIGHT NOW IT APPEARS ALL OF THE STORMS WILL BE SCATTERED
ENOUGH TO EXPLICITLY CODE INTO THE TAFS...WATCH FOR POSSIBLE
AMENDMENTS.

A STRONGER UPPER LEVEL SYSTEM AND WEAK SURFACE COLD FRONT WILL
APPROACH TONIGHT AND MOVE THROUGH THE AREA MON.  THIS WILL BRING
MORE WIDESPREAD SHOWERS ALONG WITH A FEW THUNDERSTORMS LATER TONIGHT
INTO MON.  HAVE MAINLY VFR CONDITIONS CODED UP FOR THIS...BUT IFR
CONDITIONS CAN EASILY OCCUR WITH HEAVIER RAINFALL.

LIGHT S TO SE SURFACE FLOW WILL STRENGTHEN FROM THE S AND BECOME A
BIT GUSTY LATE TONIGHT AND MON AS LIGHT S FLOW ALOFT BECOMES
MODERATE S BY THIS EVENING AND THEN MODERATE SW MON.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE...MEDIUM TO HIGH.

ALTERNATE SCENARIOS: A SHOWER OR THUNDERSTORM MAY DIRECTLY AFFECT A
TAF SITE THIS AFTERNOON AND EVENING.  TIMING AND DEGREE OF WORST
CONDITIONS WITH SHOWERS AND THUNDERSTORMS LATE TONIGHT AND MON
COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
IFR POSSIBLE IN LOW CLOUDS AND FOG MON NT...ESPECIALLY IN THE
MOUNTAINS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JB/TRM/JM
NEAR TERM...TRM
SHORT TERM...JB
LONG TERM...JM
AVIATION...TRM
Hazardous weather outlook, Jun 9, 3:27 AM EDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
327 AM EDT SUN JUN 9 2013

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-100730-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
327 AM EDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:13 PM EDTSevere Thunderstorm WarningRLXMingo, Wayne62 min
Jun 9, 7:11 PM EDTSpecial Weather StatementRLXLincoln, Wayne34 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2013Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.